# SDR DL72S011975

- Difficulty date: December 23, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N520DA
- Make and model: Boeing 727232
- Aircraft serial: 21471
- Aircraft time: 67,776 hours, 51,220 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR MOUNTED EMERGENCY LIGHT INOP IN FIRST CLASS.  FOUND WIRE W1026-9006 SHORTED TO GROUND BETWEEN C/P D9059P AND DISCONNECT D9062.  REPLACED WIRE.  REPLACED POWER SUPPLY M9026 AND BATTERY PACK.  SYSTEM TESTS GOOD.
